Menachem Magidor and Jerome Malitz. Compact extensions of L . Annals of mathematical logic, vol. 11 , pp. 217–261. - Matt Kaufmann. A new omitting types theorem for L. The journal of symbolic logic, vol. 44 , pp. 507–521 [Book Review]

Journal of Symbolic Logic 50 (4):1076-1078 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,503

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Compact Extensions of L.Kim Bruce - 1985 - Journal of Symbolic Logic 50 (4):1076-1078.
Compact extensions of L(Q).Menachem Magidor & Jerome Malitz - 1977 - Annals of Mathematical Logic 11 (2):217--261.
A new omitting types theorem for l(q).Matt Kaufmann - 1979 - Journal of Symbolic Logic 44 (4):507-521.
Omitting types in logic of metric structures.Ilijas Farah & Menachem Magidor - 2018 - Journal of Mathematical Logic 18 (2):1850006.
Omitting types for infinitary [ 0, 1 ] -valued logic.Christopher J. Eagle - 2014 - Annals of Pure and Applied Logic 165 (3):913-932.
Magidor-Malitz quantifiers in modules.Andreas Baudisch - 1984 - Journal of Symbolic Logic 49 (1):1-8.
Countably decomposable admissible sets.Menachem Magidor, Saharon Shelah & Jonathan Stavi - 1984 - Annals of Pure and Applied Logic 26 (3):287-361.

Analytics

Added to PP
2016-06-30

Downloads
31 (#511,400)

6 months
1 (#1,472,167)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references